메뉴 건너뛰기




Volumn 90, Issue 5, 2003, Pages

Coherent regimes of globally coupled dynamical systems

Author keywords

[No Author keywords available]

Indexed keywords

BIFURCATION (MATHEMATICS); EIGENVALUES AND EIGENFUNCTIONS; GRAPH THEORY; MATRIX ALGEBRA; ORDINARY DIFFERENTIAL EQUATIONS; PERTURBATION TECHNIQUES; STATISTICAL METHODS; VECTORS;

EID: 0037422946     PISSN: 00319007     EISSN: None     Source Type: Journal    
DOI: None     Document Type: Article
Times cited : (53)

References (27)


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.